ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev VRSJ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
The Virtual Reality Society of Japan (VRSJ)


===============================================
Technical Group on Human Inormation (HI)
Chair: Takehiro Nagai (Tokyo Inst. of Tech.)
Secretary: Masamitsu Harasawa (NHK)

===============================================
Technical Group on Sport Information Processing (SIP)
Chair: Mitsugu Kakuta (Nippon Sport Science Univ.) Vice Chair: Hideki Mitsumine (NHK)
Secretary: Itaru Kitahara (Tsukuba Univ.)

===============================================
Technical Committee on Media Experience and Virtual Environment (IEICE-MVE)


===============================================
Special Interest Group on Human-Computer Interaction (IPSJ-HCI)


===============================================
Special Interest Group on Entertainment Computing (IPSJ-EC)


===============================================
Special Interest Group on De-vice Media Oriented UI (HI-SIG-DeMO)


DATE:
Thu, Jun 16, 2022 09:00 - 16:35
Fri, Jun 17, 2022 09:00 - 16:40

PLACE:


TOPICS:


----------------------------------------
Thu, Jun 16 (09:00 - 09:05)
----------------------------------------

----- Opening Remarks ( 5 min. ) -----

----------------------------------------
Thu, Jun 16 (09:05 - 10:25)
----------------------------------------

(1) 09:05 - 09:25


(2) 09:25 - 09:45


(3)/IEICE-MVE 09:45 - 10:05
Recording and Analysis of Heart Rate Information and Facial Images of Players during Game Execution
-- Toward Measurement of QOL(Quality of Life) --
Hirotada Ueda, Yuich Nakamura, Kazuaki Kondo, Kei Shimonishi, Kanako Obata (Kyoto Univ.)

(4)/IEICE-MVE 10:05 - 10:25
Live Control of Avatar Motion Using Mode Selection and Hand Movement Input
Minami Aramaki, Ari Hautasaari, Changyo Han (UT), Shogo Fukushima (Kyushu Univ.), Takeshi Naemura (UT)

----- Break ( 15 min. ) -----

----------------------------------------
Thu, Jun 16 (10:40 - 11:40)
----------------------------------------

(5)/HI 10:40 - 11:00
Characteristics of head➖knee variability during the 20-second stepping test in elderly persons with long-term care
Seigo Kubo, Takeshi Kohama, Masanobu Kusunoki (Kindai Univ.), Soichi Okada (Ukai Hospital), Eiji Fujita (National Institute of Fitness and Sports in Kanoya), Nobuo Takeshima (Asahi Univ.), William F. Brechue (Kirksville College of Osteopathic Medicine)

(6)/HI 11:00 - 11:20
An Examination on Eye-Gaze Input Using a Bubble Cursor in AR
Tomohiro Fujiwara, Kei Kanari, Mie Sato (Utsunomiya Univ)

(7) 11:20 - 11:40


----- Break ( 100 min. ) -----

----------------------------------------
Thu, Jun 16 (13:20 - 14:30)
----------------------------------------

(8) 13:20 - 13:30


(9) 13:30 - 13:50


(10) 13:50 - 14:10


(11) 14:10 - 14:30


----- Break ( 15 min. ) -----

----------------------------------------
Thu, Jun 16 (14:45 - 16:35)
----------------------------------------

(12) 14:45 - 15:05


(13) 15:05 - 15:25


(14) 15:25 - 15:45


(15) 15:45 - 15:55


(16)/IEICE-MVE 15:55 - 16:15
Suppressing stray light of tabletop display that provides dual-sided mid-air images to each of four users
Mizuki Takenawa (UT), Shogo Fukushima (Kyushu Univ.), Yuchi Yahagi, Takeshi Naemura (UT)

(17) 16:15 - 16:35


----- -----

----------------------------------------
Fri, Jun 17 (09:00 - 10:40)
----------------------------------------

(18)/IEICE-MVE 09:00 - 09:20
Generating Biophilic Design Degree and Abstraction of Paintings in the Working Environment
Ryota Mima, Taro Oobayshi, Shunsuke Yoshitugu (Kansai Univ.), Ryoho Shinya (TGL), Tomoko Yonezawa (Kansai Univ.)

(19)/IEICE-MVE 09:20 - 09:40
Behavioral design of virtual agents providing senses of otherness and social isolation for concentrated work environment
Taro Obayashi, Ryota Mima, Shunsuke Yoshitsugu (Kansai Univ.), Ryoho Shinya (TGL.), Tomoko Yonezawa (Kansai Univ.)

(20)/HI 09:40 - 10:00
Visualization of the mental world and its diversity through cartoons
Erika Takeuchi, Hideyuki Takahashi (Osaka Univ.)

(21)/HI 10:00 - 10:20
Idol engienring
-- Classification and modeling of the relationship between "idols" and "geeks" --
Moe Sato, Hideyuki Takahashi (Osaka Univ.)

(22)/IEICE-MVE 10:20 - 10:40
A Literature Review Traces 90 Years from Design Studies Pre-history
-- Place Human Communication Research in Design Studies --
Ayumu Nishimura, Yuki Anzai (MIMIGURI)

----- Break ( 15 min. ) -----

----------------------------------------
Fri, Jun 17 (10:55 - 11:55)
----------------------------------------

(23) 10:55 - 11:15


(24) 11:15 - 11:35


(25) 11:35 - 11:55


----- Break ( 100 min. ) -----

----------------------------------------
Fri, Jun 17 (13:35 - 14:55)
----------------------------------------

(26) 13:35 - 13:55


(27)/IEICE-MVE 13:55 - 14:15
(See Japanese page.)

(28) 14:15 - 14:25


(29)/IEICE-MVE 14:25 - 14:45
Effects of Self-Face Morphed Agent with Smile and Expertise for Motivation
Shinji Iwata (Nagoya Univ.), Naoto Yoshida (Kogakuin Univ.), Tomoko Yonezawa (Kansai Univ.), Kenji Mase, Yu Enokibori (Nagoya Univ.)

(30) 14:45 - 14:55


----- Break ( 15 min. ) -----

----------------------------------------
Fri, Jun 17 (15:10 - 16:40)
----------------------------------------

(31) 15:10 - 15:30


(32) 15:30 - 15:50


(33) 15:50 - 16:10


(34) 16:10 - 16:20


(35) 16:20 - 16:40


# Information for speakers
General Talk will have 15 minutes for presentation and 5 minutes for discussion.


=== The Virtual Reality Society of Japan (VRSJ) ===

=== Technical Group on Human Inormation (HI) ===

=== Technical Group on Sport Information Processing (SIP) ===

=== Technical Committee on Media Experience and Virtual Environment (IEICE-MVE) ===

=== Special Interest Group on Human-Computer Interaction (IPSJ-HCI) ===

=== Special Interest Group on Entertainment Computing (IPSJ-EC) ===

=== Special Interest Group on De-vice Media Oriented UI (HI-SIG-DeMO) ===


Last modified: 2022-06-15 15:35:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to SIP Schedule Page]   /   [Return to IEICE-MVE Schedule Page]   /   [Return to VRSJ Schedule Page]   /   [Return to HI-SIG-DeMO Schedule Page]   /   [Return to IPSJ-HCI Schedule Page]   /   [Return to IPSJ-EC Schedule Page]   /  
 
 Go Top  Go Back   Prev VRSJ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan